I'm a 38 year old married female. My doctor diagnosed me with seasonal depression a few months ago and started me on 1-300mg Wellbutrin every morning. It don't seem to have really changed much and I have just gotten worse... no energy, cry any moment, don't feel like doing anything or going anywhere, don't feel like getting dressed or doing makeup anymore... just blah and sad!!! So today dr prescribed 10mg of generic lexapro. Reading the comments on side effects I'm a nervous wreck to start taking it. I am a diabetic and take several meds already at night and also take Xanax at night to help me sleep. I'm trying to lose weight so the weight gain part makes me really nervous also. I'm a stay at home mom or 2 kids and they are involved in all sports and where I once would not miss a game, now I find myself not wanting to leave the house. I just need someone to give me some advice on the meds and to let me know if I should take it in the morning or at night! Thanks!!!
I am so sorry you are depressed :( it is hard when you have a family. If you have been on the Wellbutrin for a couple of months it clearly is not working. Did you taper off the Wellbutrin? I understand that you do not want anymore complications caused by the Lexapro with your diabetes. But you need something to pull you out of your depression soon. I have read that others have watched their diets and did not gain any weight. For some the Lex makes them sleepy for others not. You will have to try it to see what it does for you. Others have taken it and found that they no longer needed a sleep aid.
I hope that you feel better very soon!
Hello Cheercoach 14
I was on Lexapro 20 mg for GAD, Depression and OCD and I felt that I needed to switch to Wellbutrin because I had gained weight on Lexapro. I do not recall suffering from any side effects while on Lexapro. When my doctor switched me over to Wellbutrin, I experienced horrible horrible side effects and he then prescribed me Paxil 30mg and it really works great. I have always taken my medication before going to bed because if I were to encounter any potential side effects it would occur while I slept. In order to keep my weight down I exercise 3-4 times a week and it has made a huge difference for me mentally and physically. Remember that one person might experience side effects on one med and then not the other. It depends on the individual. I hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2018 • 6 answers
Updated 25 Mar 2016 • 1 answer
Updated 26 Jun 2016 • 1 answer
Updated 22 Feb 2018 • 3 answers
Updated 22 Aug 2017 • 2 answers